Certain properties of fully complete locally convex spaces
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 32 (1975), pp. 251-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1975_32_a10,
author = {E. T. \v{S}avgulidze},
title = {Certain properties of fully complete locally convex spaces},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {251--266},
year = {1975},
volume = {32},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1975_32_a10/}
}
E. T. Šavgulidze. Certain properties of fully complete locally convex spaces. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 32 (1975), pp. 251-266. http://geodesic.mathdoc.fr/item/MMO_1975_32_a10/